# SDR DXTA2014021005644

- Difficulty date: February 9, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 10,753 hours, 6,814 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: C16262
- Part serial: 192
- Condition: Faulty
- Location: Landing Gear
- Part time: 10,759 hours, 6,817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LG FAILED TO RETRACT WHEN THE GEAR HANDLE WAS SELECTED TO THE UP POSITION.  THE TWO MAIN GEAR DOORS OPENED, 2 RED LIGHTS, BUT THE MAIN GEAR FAILED TO MOVE.  THE GEAR HANDLE LIGHT WAS IN FLASHING MODE.   WE CYCLED THE GEAR ONCE WITH THE SAME RESULT.  WHEN THE GEAR HANDLE WAS SELECTED DOWN WE GOT 3 GREEN LIGHTS & NO RED, INDICATING THE GEAR WAS DOWN & LOCKED & THE GEAR DOORS WERE IN THE CLOSED NORMAL POSITION.  REMOVED AND INSTALLED NEW NLG PROXIMITY SWITCH.  ADJUSTED TO MINIMUM GAP IAW MM 32-61-49-900-801 OPS CHECK GOOD. REMOVED & INSTALLED NEW PCB 10GW  REF F2000 MM 20-00-00-910-803 AND IPC 24-63-30-35 OPS CHECK GOOD.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION IAW MM 32-31-00-860-801 OPS CHECK GOOD NO FAULTS FOUND.  CIRCUIT BOARD (PN: C1626-2, SN: 192), PROXIMITY SWITCH (PN: D22859000-2, SN: UNK003).
